WoRMS taxon details

Checked: verified by a taxonomic editorDoridomorphidae Er. Marcus & Ev. Marcus, 1960 (1908)

412594

urn:lsid:marinespecies.org:taxname:412594

accepted
Family
marine
Bouchet, P. (2011). Doridomorphidae Er. Marcus & Ev. Marcus, 1960 (1908). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=412594 on 2017-11-18

Date
action
by
2009-08-14 09:49:04Z
created
db_admin
2011-04-30 14:35:45Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]